An intersection theorem for systems of finite sets

Autor(en): Bey, Christian
Stichwörter: Intersecting families; Intersection theorem; Mathematics; Mathematics, Applied
Erscheinungsdatum: 2017
Herausgeber: ELSEVIER SCIENCE BV
Journal: DISCRETE APPLIED MATHEMATICS
Volumen: 216
Ausgabe: 3, SI
Startseite: 524
Seitenende: 528
Zusammenfassung: 
For nonnegative reals omega, psi and natural t <= k <=(n+t-1)/2, the maximum of omega vertical bar A boolean AND(([n])(k)vertical bar psi vertical bar A boolean AND(([n])(n+t-1-k))vertical bar among all t-intersecting set systems A subset of 2([n]) is determined. (C) 2015 Elsevier B.V. All rights reserved.
ISSN: 0166218X
DOI: 10.1016/j.dam.2015.05.034

Show full item record

Google ScholarTM

Check

Altmetric